zbMATH — the first resource for mathematics

A note on barely transitive groups. (English. Russian original) Zbl 1287.20003
J. Math. Sci., New York 195, No. 4, 486 (2013); translation from Sovrem. Mat. Prilozh. 83 (2012).
Summary: Two results from the author’s joint paper [C. Betin and M. Kuzucuoğlu, Cent. Eur. J. Math. 11, No. 7, 1188-1196 (2013; Zbl 1279.20001)] are announced.
20B07 General theory for infinite permutation groups
20F50 Periodic groups; locally finite groups
20E25 Local properties of groups
Full Text: DOI
[1] C. Betin and M. Kuzucuoğlu, ”On locally graded barely transitive groups” (submitted). · Zbl 1279.20001
[2] M. Kuzucuoğlu, ”Barely transitive permutation groups,” Arch. Math., 55, 521–532 (1990). · Zbl 0694.20004
[3] A. Yu. Ol’shanskii, Geometry of Defining Relations in Groups, Kluwer Academic (1991).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.